# SDR CA041105004

- Difficulty date: November 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,630 hours
- Engine: Lyc O320E2D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 05120111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 200 HR INSPECTION FUSLAGE FRAME PN 0512011-1, STA 108.0 WAS FOUND TO HAVE 4 CRACKS APPROXINATLY 1/2 - 1 INCH IN LENGTH ORIGINATING FROM THE INBOARD FLANGE OF THE FRAME AT EACH OF THE 4 CORNERS.
